# SDR DXTA2013092305511

- Difficulty date: September 21, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 10,983 hours, 8,730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR WAS SELECTED UP,  THE UNLOCK LIGHT REMAINED ON ACCOMPANIED BY THE HYDRALIC PRESSURE LIGHT.  INSPECTED LANDING GEAR , NO DEFECS NOTED.  PERFORMED GEAR SWINGS AND DUPLICATED PROBLEM, NOTICED LT MLG UPLOCK ACTUATOR SWITCH NOT CONTACTING UPLOCK HOOK WHEN GEAR IS RETRACTED CREATING AN UNSAFE INDICATION IN COCKPIT.  INSPECTED UPLOCK HOOK AND ACTUATOR AND FOUND NO DEFECTS.  FOUND UPLOCK HOOK SPRING ASSY DIRTY AND NOT ALLOWING HOOK TO RELEASE.  CLEANED AND LUBURICATED UPLOCK HOOK ASSEMBLY AND PERFORMED GEAR SWINGS.  OPS CHECKED GOOD, RESTORED AIRCRAFT TO ORIGINAL CONFIGURATION.
